# SDR CALA2018051701294

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 63,351 hours, 13,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51431
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSI ON FOUND ON THE RT, AFT MAIN CABIN FLOORBEAM TEE,  BS 1518,  RBL 28.   REPAIRED THE FLOORBEAM IAW SRM 53-00-51, PG 201.
